# SDR UIEA2020111802417

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,178 hours, 25,328 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Lt Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP INOPERABLE.  TRANSFERRED TO MDDR 137978, IAW MEL 28-42-01-01 CAT "C" DUE 27NOV20.  VERIFIED OPERATION OF FUEL SYSTEM, PER DDG 28-42-01-01.  OPERATIONS CHECK GOOD AT THIS TIME, NEXT INSPECTION DUE EVERY FLIGHT DAY.  18NOV20/1272892/ITEM-M2/RMS.  REMOVED AND REINSTALLED AFTER CLEANING PRESS SWITCH, IAW B767 28-42-01, THIS CLEARS MDDR 137978.
